EconPapers    
Economics at your fingertips  
 

Square-Free Values of [ n c tan θ ( log n ) ] $$[\mathrm {n}^c \tan ^\theta (\log \mathrm {n})]$$

S. I. Dimitrov ()
Additional contact information
S. I. Dimitrov: Technical University of Sofia

A chapter in Exploring Mathematical Analysis, Approximation Theory, and Optimization, 2023, pp 33-43 from Springer

Keywords: Square-free numbers; Lower bound; 11L07; 11N25 (search for similar items in EconPapers)
Date: 2023
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-031-46487-4_3

Ordering information: This item can be ordered from
http://www.springer.com/9783031464874

DOI: 10.1007/978-3-031-46487-4_3

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-031-46487-4_3